MAUDE Adverse Event Report: ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA25-80/I13-40
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx2 bifurcated stent graft and ovation ix iliac limb.Approximately eight (8) months post initial procedure, the patient presented with a proximal leak in the bifurcated device (type ia endoleak).The physician elected to treat the patient by implanting an infrarenal afx device on (b)(6) 2019.There have been no additional patient sequelae reported.
 
Event or Problem Description
Additional information received per clinical assessment refuting the reported type ia endoleak and confirming that rather a type ii endoleak was present at the time of the reported event.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the following observation: the type ia endoleak complaint is refuted and rather, there is a type ii endoleak from the inferior mesenteric artery.The complaint is most likely anatomy-related.Procedure-related harms for this complaint could not be determined, and the final patient status was not reported.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8351580
Report Number2031527-2019-00095
Device Sequence Number13900403
Product Code MIH
UDI-Device Identifier00818009014788
UDI-Public(01)00818009014788(17)180718
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2018
Device Model NumberBEA25-80/I13-40
Device Lot Number1722007-007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX-ILIAC LIMB:(B)(4); OVATION IX-ILIAC LIMB:FS071117-71
Outcome Attributed to Adverse Event Required Intervention;